# SDR SIMA200320806

- Difficulty date: July 21, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing Cover
- Part number: 14524475001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO ITEM FOUND DURING AND IMBV INSPECTION, THE LEFT AND RIGHT LOWER NOSE LANDING GEAR TRUNNION BEARING CAPS PITTED.  REMOGED AND INSTALLED SERVICEABLE CAPS ON NLG IAW EMB 135 AMM 32-20-01.  (M)
